Alert archive / Nebraska / Frost Advisories in 2014

Frost Advisory 2, NWS Cheyenne, WY

September 11, 2014Albany County, Laramie County, Wyoming; 6 counties in Nebraska

NWS Cheyenne, WY issued this frost advisory at Sep 11, 2014, 11:27 AM MDT for Albany County, Laramie County, Wyoming; 6 counties in Nebraska. It took effect at Sep 12, 2014, 12:00 AM MDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Sep 11, 2014, 11:27 AM MDT (17:27 UTC)
In effect from
Sep 12, 2014, 12:00 AM MDT
Expired
Sep 12, 2014, 9:00 AM MDT
In force
9 hr
Issued by
NWS Cheyenne, WY

Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Albany County, WY, Laramie County, WY

The radar

The Cheyenne radar (KCYS), 95 km from the middle of the area, began a volume at 17:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 5.5 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-09-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-09-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
671 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

595 
WWUS75 KCYS 111727
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1127 AM MDT THU SEP 11 2014

...FIRST FREEZE OF THE SEASON FOR MUCH OF SOUTHEAST WYOMING AND
PORTIONS OF THE NEBRASKA PANHANDLE TONIGHT...

.A STRONG COLD FRONT WILL BRING AN UNSEASONABLY COLD AIR MASS TO
THE AREA TODAY AND TONIGHT. THIS WILL SET THE STAGE FOR A
WIDESPREAD FROST AND FREEZE EVENT ACROSS SOUTHEAST WYOMING AND
NORTHERN NEBRASKA PANHANDLE. WIDESPREAD TEMPERATURES IN THE MID
20S TO LOWER 30S WILL OCCUR ACROSS MUCH OF SOUTHEAST WYOMING AND
NORTHERN NEBRASKA PANHANDLE TONIGHT THROUGH MID FRIDAY MORNING.


NEZ002-095-096-WYZ101-102-106>108-120530-
/O.EXA.KCYS.FZ.W.0003.140912T0600Z-140912T1500Z/
DAWES-NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-
INCLUDING THE CITIES OF...CHADRON...HARRISON...AGATE...DOUGLAS...
GLENROCK...LUSK...BORDEAUX...GLENDO...WHEATLAND...CHUGWATER...
GUERNSEY...TORRINGTON
1127 AM MDT THU SEP 11 2014

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT
FRIDAY. 

* TEMPERATURE...FALLING INTO THE MID 20S TO LOWER 30S TONIGHT.
  TEMPERATURES ALONG THE PINE RIDGE IN THE NORTHERN NEBRASKA
  PANHANDLE ARE ALL READY NEAR FREEZING.


* IMPACTS...VEGETATION MAY BE DAMAGED OR DESTROYED BY THE FIRST
  FREEZE OF THE SEASON. THE COLD TEMPERATURES MAY ALSO HAVE AN
  ADVERSE EFFECT ON PETS AND LIVESTOCK. PERSONS IN THE WARNED AREA
  SHOULD TAKE ACTIONS TO PROTECT ANIMALS OR PREVENT DAMAGE TO
  GARDENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

WYZ104-105-109>111-113-115-120530-
/O.CON.KCYS.FZ.W.0003.140912T0600Z-140912T1500Z/
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-UPPER NORTH PLATTE RIVER BASIN-
LARAMIE VALLEY-
INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW...RAWLINS...
SINCLAIR...HANNA...ARLINGTON...ELK MOUNTAIN...BAGGS...DIXON...
SARATOGA...ENCAMPMENT...RIVERSIDE...LARAMIE
1127 AM MDT THU SEP 11 2014

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
MDT FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
MDT FRIDAY. 

* TEMPERATURE...FALLING BELOW FREEZING BY LATE THURSDAY. OVERNIGHT
  LOWS WILL RANGE THE LOWER 20S TO NEAR 30 DEGREES.

* IMPACTS...VEGETATION MAY BE DAMAGED OR DESTROYED BY THE FIRST
  FREEZE OF THE SEASON. THE COLD TEMPERATURES MAY ALSO HAVE AN
  ADVERSE EFFECT ON PETS AND LIVESTOCK. PERSONS IN THE WARNED AREA
  SHOULD TAKE ACTIONS TO PROTECT ANIMALS OR PREVENT DAMAGE TO
  GARDENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NEZ003-019>021-054-055-WYZ117>119-120530-
/O.NEW.KCYS.FR.Y.0002.140912T0600Z-140912T1500Z/
BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
EAST LARAMIE COUNTY-
INCLUDING THE CITIES OF...ALLIANCE...SCOTTSBLUFF...GERING...
HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE...BURNS...
CARPENTER...ALBIN...PINE BLUFFS
1127 AM MDT THU SEP 11 2014

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT
FRIDAY. 


* TEMPERATURE...FALLING INTO THE LOWER TO MID 30S TONIGHT.

* IMPACTS...A FROST ADVISORY MEANS THAT FROST IS POSSIBLE.
  SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

LIEBL
3 follow-up statements
531 
WWUS75 KCYS 120344
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
944 PM MDT THU SEP 11 2014

...FIRST FREEZE OF THE SEASON FOR MUCH OF SOUTHEAST WYOMING AND
PORTIONS OF THE NEBRASKA PANHANDLE TONIGHT...

.A STRONG COLD FRONT WILL BRING AN UNSEASONABLY COLD AIR MASS TO
THE AREA TODAY AND TONIGHT. THIS WILL SET THE STAGE FOR A
WIDESPREAD FROST AND FREEZE EVENT ACROSS SOUTHEAST WYOMING AND
NORTHERN NEBRASKA PANHANDLE. WIDESPREAD TEMPERATURES IN THE MID
20S TO LOWER 30S WILL OCCUR ACROSS MUCH OF SOUTHEAST WYOMING AND
NORTHERN NEBRASKA PANHANDLE TONIGHT THROUGH MID FRIDAY MORNING.

WYZ117-118-121500-
/O.UPG.KCYS.FR.Y.0002.140912T0600Z-140912T1500Z/
/O.EXA.KCYS.FZ.W.0003.140912T0600Z-140912T1500Z/
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
INCLUDING THE CITIES OF...HORSE CREEK...HARRIMAN...WHITAKER...
CHEYENNE
944 PM MDT THU SEP 11 2014

...FREEZE WARNING IN EFFECT UNTIL 9 AM MDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT UNTIL 9 AM MDT FRIDAY. THE FROST
ADVISORY IS NO LONGER IN EFFECT. 

* TEMPERATURE...FALLING INTO THE UPPER 20S TONIGHT.

* IMPACTS...VEGETATION MAY BE DAMAGED OR DESTROYED BY THE FIRST
  FREEZE OF THE SEASON. THE COLD TEMPERATURES MAY ALSO HAVE AN
  ADVERSE EFFECT ON PETS AND LIVESTOCK. PERSONS IN THE WARNED AREA
  SHOULD TAKE ACTIONS TO PROTECT ANIMALS OR PREVENT DAMAGE TO
  GARDENS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

WYZ116-121500-
/O.EXA.KCYS.FZ.W.0003.140912T0600Z-140912T1500Z/
SOUTH LARAMIE RANGE-
INCLUDING THE CITIES OF...VEDAUWOO...BUFORD...PUMPKIN VINE
944 PM MDT THU SEP 11 2014

...FREEZE WARNING IN EFFECT UNTIL 9 AM MDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT UNTIL 9 AM MDT FRIDAY. 

* TEMPERATURE...FALLING INTO THE MID 20S TO UPPER 20S TONIGHT.
  TEMPERATURES ALONG THE PINE RIDGE IN THE NORTHERN NEBRASKA
  PANHANDLE ARE ALL READY NEAR FREEZING.

* IMPACTS...VEGETATION MAY BE DAMAGED OR DESTROYED BY THE FIRST 
  FREEZE OF THE SEASON. THE COLD TEMPERATURES MAY ALSO HAVE AN 
  ADVERSE EFFECT ON PETS AND LIVESTOCK. PERSONS IN THE WARNED 
  AREA SHOULD TAKE ACTIONS TO PROTECT ANIMALS OR PREVENT DAMAGE 
  TO GARDENS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NEZ002-095-096-WYZ101-102-104>111-113-115-121500-
/O.CON.KCYS.FZ.W.0003.140912T0600Z-140912T1500Z/
DAWES-NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
UPPER NORTH PLATTE RIVER BASIN-LARAMIE VALLEY-
INCLUDING THE CITIES OF...CHADRON...HARRISON...AGATE...DOUGLAS...
GLENROCK...LUSK...MUDDY GAP...MEDICINE BOW...BORDEAUX...GLENDO...
WHEATLAND...CHUGWATER...GUERNSEY...TORRINGTON...RAWLINS...
SINCLAIR...HANNA...ARLINGTON...ELK MOUNTAIN...BAGGS...DIXON...
SARATOGA...ENCAMPMENT...RIVERSIDE...LARAMIE
944 PM MDT THU SEP 11 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT FRIDAY. 

* TEMPERATURE...FALLING INTO THE MID 20S TO LOWER 30S TONIGHT. 
  TEMPERATURES ALONG THE PINE RIDGE IN THE NORTHERN NEBRASKA 
  PANHANDLE ARE ALL READY NEAR FREEZING. 

* IMPACTS...VEGETATION MAY BE DAMAGED OR DESTROYED BY THE FIRST 
  FREEZE OF THE SEASON. THE COLD TEMPERATURES MAY ALSO HAVE AN 
  ADVERSE EFFECT ON PETS AND LIVESTOCK. PERSONS IN THE WARNED 
  AREA SHOULD TAKE ACTIONS TO PROTECT ANIMALS OR PREVENT DAMAGE 
  TO GARDENS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NEZ003-019>021-054-055-WYZ119-121500-
/O.CON.KCYS.FR.Y.0002.140912T0600Z-140912T1500Z/
BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
EAST LARAMIE COUNTY-
INCLUDING THE CITIES OF...ALLIANCE...SCOTTSBLUFF...GERING...
HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...BURNS...
CARPENTER...ALBIN...PINE BLUFFS
944 PM MDT THU SEP 11 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT FRIDAY...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT FRIDAY. 

* TEMPERATURE...FALLING INTO THE 30 TO 35 DEGREE RANGE TONIGHT.

* IMPACTS...A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. 
  SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
885 
WWUS75 KCYS 121105
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
505 AM MDT FRI SEP 12 2014

...FIRST FREEZE OF THE SEASON FOR MUCH OF SOUTHEAST WYOMING AND
PORTIONS OF THE NEBRASKA PANHANDLE THIS MORNING...

.A STRONG COLD FRONT HAS BROUGHT AN UNSEASONABLY COLD AIR MASS
TO THE AREA. THIS SET THE STAGE FOR A WIDESPREAD FROST AND FREEZE
EVENT ACROSS SOUTHEAST WYOMING AND THE NORTHERN NEBRASKA
PANHANDLE. WIDESPREAD TEMPERATURES IN THE MID 20S TO LOWER 30S
WILL OCCUR ACROSS MUCH OF SOUTHEAST WYOMING AND THE NORTHERN
NEBRASKA PANHANDLE THROUGH MID MORNING TODAY.

NEZ002-095-096-WYZ101-102-104>111-113-115>118-121500-
/O.CON.KCYS.FZ.W.0003.000000T0000Z-140912T1500Z/
DAWES-NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
UPPER NORTH PLATTE RIVER BASIN-LARAMIE VALLEY-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
INCLUDING THE CITIES OF...CHADRON...HARRISON...AGATE...DOUGLAS...
GLENROCK...LUSK...MUDDY GAP...MEDICINE BOW...BORDEAUX...GLENDO...
WHEATLAND...CHUGWATER...GUERNSEY...TORRINGTON...RAWLINS...
SINCLAIR...HANNA...ARLINGTON...ELK MOUNTAIN...BAGGS...DIXON...
SARATOGA...ENCAMPMENT...RIVERSIDE...LARAMIE...VEDAUWOO...BUFORD...
PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE
505 AM MDT FRI SEP 12 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. 

* TEMPERATURE...IN THE MID 20S TO LOWER 30S. 

* IMPACTS...VEGETATION MAY BE DAMAGED OR DESTROYED BY THE FIRST 
  FREEZE OF THE SEASON. THE COLD TEMPERATURES MAY ALSO HAVE AN 
  ADVERSE EFFECT ON PETS AND LIVESTOCK. PERSONS IN THE WARNED 
  AREA SHOULD TAKE ACTIONS TO PROTECT ANIMALS OR PREVENT DAMAGE 
  TO GARDENS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NEZ003-019>021-054-055-WYZ119-121500-
/O.CON.KCYS.FR.Y.0002.000000T0000Z-140912T1500Z/
BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
EAST LARAMIE COUNTY-
INCLUDING THE CITIES OF...ALLIANCE...SCOTTSBLUFF...GERING...
HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...BURNS...
CARPENTER...ALBIN...PINE BLUFFS
505 AM MDT FRI SEP 12 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. 

* TEMPERATURE...IN THE 30 TO 35 DEGREE RANGE.

* IMPACTS...A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. 
  SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

RUBIN
804 
WWUS75 KCYS 121456
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
856 AM MDT FRI SEP 12 2014

NEZ002-095-096-WYZ101-102-104>111-113-115>118-121600-
/O.EXP.KCYS.FZ.W.0003.000000T0000Z-140912T1500Z/
DAWES-NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
UPPER NORTH PLATTE RIVER BASIN-LARAMIE VALLEY-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
INCLUDING THE CITIES OF...CHADRON...HARRISON...AGATE...DOUGLAS...
GLENROCK...LUSK...MUDDY GAP...MEDICINE BOW...BORDEAUX...GLENDO...
WHEATLAND...CHUGWATER...GUERNSEY...TORRINGTON...RAWLINS...
SINCLAIR...HANNA...ARLINGTON...ELK MOUNTAIN...BAGGS...DIXON...
SARATOGA...ENCAMPMENT...RIVERSIDE...LARAMIE...VEDAUWOO...BUFORD...
PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE
856 AM MDT FRI SEP 12 2014

...FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING. 

TEMPERATURES WILL CONTINUE TO WARM BACK ABOVE FREEZING ACROSS
LOWER ELEVATIONS OF SOUTHEAST WYOMING THIS MORNING.
THEREFORE...THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE AT 9 AM.

$$

NEZ003-019>021-054-055-WYZ119-121600-
/O.EXP.KCYS.FR.Y.0002.000000T0000Z-140912T1500Z/
BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
EAST LARAMIE COUNTY-
INCLUDING THE CITIES OF...ALLIANCE...SCOTTSBLUFF...GERING...
HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...BURNS...
CARPENTER...ALBIN...PINE BLUFFS
856 AM MDT FRI SEP 12 2014

...FROST ADVISORY WILL EXPIRE AT 9 AM MDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 9 AM MDT THIS MORNING. 

TEMPERATURES WILL CONTINUE TO WARM ACROSS CENTRAL AND SOUTHERN
NEBRASKA PANHANDLE LOCATIONS THIS MORNING. THEREFORE...THE FROST
ADVISORY WILL BE ALLOWED TO EXPIRE AT 9 AM.

$$

HAHN

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this frost advisory went out at Sep 11, 5:24 AM MDT, 6 hours 3 minutes earlier.

Area forecast discussion, Sep 11, 5:24 AM MDT, 6 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
524 AM MDT THU SEP 11 2014

.SHORT TERM...(TODAY THROUGH SATURDAY)
ISSUED AT 306 AM MDT THU SEP 11 2014

AN ACTIVE START TO THE DAY AS THE MUCH ANTICIPATED AUTUMN STORM
SYSTEM HAS FINALLY ARRIVED. WATER VAPOR SATELLITE IMAGERY CLEARLY
SHOWS THE SHARP MIDLVL SHORTWAVE DIVING ACROSS THE INTERMOUNTAIN
WEST AS OF 09Z THIS AM. THE ASSOCIATED SFC COLD FRONT HAS ALREADY
MOVED THROUGH MOST OF THE CWA...BUT THE 00Z H7 ANALYSIS SHOWED THE
COLDER AIR LAGGING CONSIDERABLY WITH THE 0C LINE ALONG THE MONTANA
AND WYOMING STATE LINE. DEEPER COLD AIR HAS MANAGED TO PROGRESS A
LITTLE FURTHER SOUTH OVER THE PAST FEW HOURS WITH SNOW OBSERVED AT
RAPID CITY AND GILLETTE. REGIONAL RADAR MOSAIC SHOWS THE SOUTHERN
EDGE OF THIS PCPN BAND ALONG A DGW TO CDR LINE. SO FAR TEMPS IN
THE 35 TO 40 DEGREE RANGE HAVE KEPT THIS IN THE FORM OF RAIN. WE
SUSPECT LUSK MAY CHANGE OVER SOON AS FCST SOUNDINGS APPEAR TO BE
SUFFICIENTLY COLD BY 12Z. FOG IS THE OTHER NEAR-TERM ISSUE. MOIST
LLVL UPSLOPE HAS BECOME ESTABLISHED ALONG AND EAST OF THE LARAMIE
RANGE. THIS WILL SUPPORT AREAS OF FOG AND WIDESPREAD DRIZZLE THRU
MOST OF THE MORNING. VSBY MAY IMPROVE SLIGHTLY BY AFTN...BUT VERY
LOW STRATUS SHOULD PERSIST ALL DAY IN THIS REGIME.

IT WILL BE A CHILLY ONE TODAY AS SUBSTANTIAL SFC HEATING WILL BE
NEXT TO IMPOSSIBLE WITH PERSISTENT LOW STRATUS AND COLD ADVECTION
ALOFT. THE I-80 CORRIDOR HAS THE BEST CHANCE OF REACHING 50F THIS
AFTN AS THE MODELS HAVE THE BEST H7 CAA HOLDING OFF UNTIL AFTER
21Z THU...OTHERWISE 40S OR EVEN UPPER 30S WILL BE COMMON. PCPN IS
DEFINITELY TOUGH TO GET A HANDLE ON. GFS/ECMWF/NAM ALL ARE IN GOOD
AGREEMENT WITH PCPN INCREASING FROM NORTH TO SOUTH FROM THIS AFTN
THROUGH EARLY FRI AM. THIS WILL MOST LIKELY CHANGE TO SNOW OVER
MOST OF THE CWA BY 00Z-03Z FRI AS H7 TEMPS FALL BELOW -4C PER THE
06Z NAM. GOOD MIDLVL FRONTOGENESIS AND DIVERGENCE IN THE RRQ OF A
110 KT H25 JET STREAK COMBINED WITH MOIST LLVL UPSLOPE FLOW GIVES
CREDENCE TO HIGHER SNOWFALL RATES FOR A SHORT TIME. HOWEVER THIS
IS A VERY PROGRESSIVE SYSTEM WITH THE BEST DYNAMICS CLEARING MOST
OF THE AREA BY 03Z FRI. THINK THIS WILL LIMIT AMOUNTS TO AN INCH
OR TWO ON GRASSY SURFACES...BUT COULD SEE MORE ACROSS THE NORTHERN
TIER OF COUNTIES IF PERMANENT CHANGEOVER OCCURS EARLY ENOUGH. WILL
NEED TO MONITOR FOR A POSSIBLE WINTER WEATHER ADVISORY IF IT LOOKS
LIKE RATES WILL BE HIGH ENOUGH TO GET ACCUMULATION ON ROADS. STILL
CANNOT RULE OUT SOME FREEZING DRIZZLE EARLY TOMORROW MORNING WITH
THE LACK OF SATURATION COLDER THAN -10C ON NAM/GFS BUFKIT SOUNDING
DATA...BUT SFC TEMPERATURES WILL BE MARGINAL.

ISSUED A FREEZE WARNING FOR AREAS WEST OF THE LARAMIE RANGE FROM
MIDNIGHT TONIGHT THROUGH 15Z FRI. THIS IS WHERE CONFIDENCE IS THE
HIGHEST IN A KILLING FREEZE AND WHERE WINTRY PCPN IS VIRTUALLY A
NON FACTOR. THE EASTERN PLAINS ARE ON THE MARGINAL SIDE AS STRATUS
IS EXPECTED TO KEEP OVERNIGHT LOWS FROM FALLING RAPIDLY. PLUS IF
SNOW BANDING DOES OCCUR...WE WANTED TO AVOID ANY CONFUSION WITH
MULTIPLE PRODUCTS SHOULD WINTER ADVISORIES BECOME NECESSARY. FOR
THAT REASON...WILL CONTINUE TO HIGHLIGHT NEAR FREEZING TEMPS IN AN
SPS AND MENTION AREAS OF FROST IN THE NDFD GRIDS. THINGS MODERATE
QUICKLY ON FRI WITH SHORTWAVE RIDGING AND LLVL WAA KICKING IN BY
MID AFTN. LOW CLOUDS WILL PROBABLY HANG AROUND FOR A GOOD CHUNK OF
THE DAY...BUT AM CONFIDENT WE WILL SEE SUNSHINE LATER IN THE DAY
AS FCST SOUNDINGS SUGGEST GRADUAL LLVL DRYING AFTER 18Z. STILL NOT
PARTICULARLY WARM THOUGH WITH SUB-FREEZING TEMPS ALOFT. WARMER AND
DRY FOR SAT BENEATH QUASI-ZONAL FLOW ALOFT AND H7 TEMPS REBOUNDING
INTO THE MID SINGLE DIGITS C.

.LONG TERM...(SUNDAY THROUGH WEDNESDAY)
ISSUED AT 306 AM MDT THU SEP 11 2014

SATURDAY NIGHT...NOT AS COLD AS FRIDAY NIGHT WITH AIRMASS
MODIFICATION AND A LITTLE BETTER LOW LEVEL MIXING.

SUNDAY/MONDAY...SLOW WARMING TREND AS THE AIRMASS CONTINUES TO
MODERATE WITH NO PRECIPITATION DUE TO DRY LOW AND MID LEVELS.

TUESDAY/WEDNESDAY...DRY AND MILD DAYS WITH THE RIDGING ALOFT SLOWLY
ADVANCING OVER OUR COUNTIES...AND DRY LOW AND MID LEVELS MAKING FOR
PRECIPITATION FREE DAYS.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 522 AM MDT THU SEP 11 2014

WIDESPREAD MVFR AND IFR TODAY...WITH WIDESPREAD IFR THURSDAY NIGHT.
MOUNTAINS OBSCURED.

&&

.FIRE WEATHER...
ISSUED AT 306 AM MDT THU SEP 11 2014

A STRONG AUTUMN STORM SYSTEM WILL BRING COOL AND UNSETTLED WEATHER
CONDITIONS TO SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE
THROUGH THE END OF THE WEEK. A WIDESPREAD FROST/FREEZE EVENT IS
LIKELY ON THURSDAY NIGHT THROUGH FRIDAY MORNING ALONG WITH AN
INCH OR TWO OF SNOW ACCUMULATION ON GRASSY SURFACES EAST OF THE
LARAMIE RANGE. TEMPERATURES WILL RETURN TO CLIMATOLOGICAL NORMAL
VALUES BY THIS WEEKEND WITH DRIER MINIMUM HUMIDITIES...ESPECIALLY
OVER WESTERN CARBON COUNTY. CONDITIONS ARE STILL EXPECTED TO BE
UNFAVORABLE FOR RAPID FIRE GROWTH.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM MDT FRIDAY FOR
     WYZ104-105-109>111-113-115.

NE...NONE.
&&

SHORT TERM...HAMMER
LONG TERM...RUBIN
AVIATION...RUBIN
FIRE WEATHER...HAMMER
Hazardous weather outlook, Sep 11, 4:49 AM MDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
449 AM MDT THU SEP 11 2014

WYZ104-105-109>115-121100-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
449 AM MDT THU SEP 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A WIDESPREAD KILLING FREEZE IS EXPECTED FROM LATE TONIGHT THROUGH
MID FRIDAY MORNING FOR AREAS WEST OF THE LARAMIE RANGE. A FREEZE
WARNING IS IN EFFECT FROM MIDNIGHT TONIGHT THROUGH 900 AM MDT
FRIDAY. PERSONS IN THESE AREAS SHOULD TAKE ACTIONS TO PROTECT
ANIMALS OR PREVENT DAMAGE TO SENSITIVE PLANTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-116>119-
121100-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
EAST LARAMIE COUNTY-
449 AM MDT THU SEP 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

RAIN WILL DEVELOP FROM NORTH TO SOUTH ACROSS THE HIGH PLAINS OF
SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE TODAY. THE
RAIN WILL MIX WITH AND EVENTUALLY CHANGE TO ALL SNOW BY EARLY
THURSDAY EVENING. MINOR SNOWFALL ACCUMULATIONS OF 1 TO 2 INCHES
ARE POSSIBLE ON GRASSY SURFACES. IN ADDITION...TEMPERATURES WILL
FALL TO NEAR OR SLIGHTLY BELOW FREEZING TONIGHT. FARMERS AND
RANCHERS...AS WELL AS THOSE WITH SENSITIVE PLANTS SHOULD TAKE
PROTECTIVE ACTION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

HAMMER

In the hours before

Special weather statement, Sep 11, 9:59 AM MDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
959 AM MDT THU SEP 11 2014

NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-118-119-
112000-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL LARAMIE COUNTY-
EAST LARAMIE COUNTY-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE...DOUGLAS...GLENROCK...LUSK...BORDEAUX...
GLENDO...WHEATLAND...CHUGWATER...GUERNSEY...TORRINGTON...
CHEYENNE...BURNS...CARPENTER...ALBIN...PINE BLUFFS
959 AM MDT THU SEP 11 2014

RAIN IS EXPECTED TO DEVELOP FROM NORTH TO SOUTH ACROSS THE HIGH
PLAINS OF SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE
TODAY. TEMPERATURES WILL GRADUALLY BECOME COLD ENOUGH FOR RAIN TO
MIX WITH OR CHANGE ENTIRELY TO SNOW BY EARLY THURSDAY EVENING. AN
INCH OR TWO OF ACCUMULATION WILL BE POSSIBLE THROUGH EARLY FRIDAY
MORNING...MAINLY ON GRASSY SURFACES. IN ADDITION TO THE SNOW...A
WIDESPREAD FROST AND FREEZE EVENT IS EXPECTED. TEMPERATURES WILL
FALL TO NEAR OR SLIGHTLY BELOW FREEZING AFTER MIDNIGHT AND REMAIN
COLD THROUGH SUNRISE FRIDAY. FARMERS AND RANCHERS...AS WELL AS
THOSE WITH GARDENS OR SENSITIVE OUTDOOR PLANTS SHOULD BE PREPARED
FOR A POSSIBLE KILLING FREEZE.

WYZ116-117-112000-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...VEDAUWOO...BUFORD...PUMPKIN VINE...
HORSE CREEK...HARRIMAN...WHITAKER
959 AM MDT THU SEP 11 2014

LOCALLY DENSE FOG AND DRIZZLE IS OCCURRING ALONG THE SOUTHERN
LARAMIE RANGE...THIS INCLUDES INTERSTATE 80 BETWEEN CHEYENNE AND
LARAMIE. VISIBILITIES WILL BE REDUCED TO LESS THAT ONE QUARTER
MILE THROUGH THURSDAY MORNING AND INTO EARLY AFTERNOON. MOTORISTS
ARE URGED TO SLOW DOWN WHEN ENCOUNTERING REDUCED VISIBILITY.

RAIN IS EXPECTED TO DEVELOP FROM NORTH TO SOUTH ACROSS THE HIGH
PLAINS OF SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE
TODAY. TEMPERATURES WILL GRADUALLY BECOME COLD ENOUGH FOR RAIN TO
MIX WITH OR CHANGE ENTIRELY TO SNOW BY EARLY THURSDAY EVENING. AN
INCH OR TWO OF ACCUMULATION WILL BE POSSIBLE THROUGH EARLY FRIDAY
MORNING...MAINLY ON GRASSY SURFACES. IN ADDITION TO THE SNOW...A
WIDESPREAD FROST AND FREEZE EVENT IS EXPECTED. TEMPERATURES WILL
FALL TO NEAR OR SLIGHTLY BELOW FREEZING AFTER MIDNIGHT AND REMAIN
COLD THROUGH SUNRISE FRIDAY. FARMERS AND RANCHERS...AS WELL AS
THOSE WITH GARDENS OR SENSITIVE OUTDOOR PLANTS SHOULD BE PREPARED
FOR A POSSIBLE KILLING FREEZE.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 2:48 AM MDTFreeze WarningCYSAlbany, Carbon, Converse, Goshen, Laramie, Niobrara and 1 more30 hr

Nearby

Frost Advisories in Nebraska, 2014Frost Advisories in Wyoming, 2014Every frost advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.